# SDR 95ZZZW654

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 114 - KDAY-KBWI - DURING CRUISE NR 4 ENGINE FAILED.  N-1 DROPPED OFF THEN N-2 FROZE.  LOUD BANG FROM ENGINE WHEN FAILED.  RETURNED TO KDAY.  MAINTENANCE INSPECTED NR 4 ENGINE AND FOUND METAL IN TAIL PIPE.  AIRCRAFT BEING SET UP TO FERRY FOR ENGINE CHANGE.
